MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT LC INICELL, PF 4.0, E 4.0, L6.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT LC INICELL, PF 4.0, E 4.0, L6.5; DENTAL IMPLANT
Model Number 4.23.721
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration, primary stability was achieved, implant achieved osseointegration, implant was completely covered by bone, pain.Maybe biomechanical overload.Mandible bar restoration implant 33 / 43.Same patient as (b)(6).

Brand Name
ELEMENT LC INICELL, PF 4.0, E 4.0, L6.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key8295845
Report Number3003184527-2019-00034
Device Sequence Number16622424
Product Code DZE
UDI-Device Identifier07640156470246
UDI-Public7640156470246
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2021
Device Model Number4.23.721
Device Lot Number14607
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR